Journal article icon

Journal article

Convective forcing fluctuations in a cloud-resolving model: Relevance to the stochastic parameterization problem

Publication status:
Published

Actions


Access Document


Publisher copy:
10.1175/JCLI3954.1

Authors


More by this author
Institution:
University of Oxford
Division:
MPLS
Department:
Physics
Sub department:
Atmos Ocean & Planet Physics
Role:
Author
Journal:
JOURNAL OF CLIMATE More from this journal
Volume:
20
Issue:
2
Pages:
187-202
Publication date:
2007-01-01
DOI:
EISSN:
1520-0442
ISSN:
0894-8755
Pubs id:
pubs:169877
UUID:
uuid:21a2801c-6da8-4df7-aa8e-e9d620557477
Local pid:
pubs:169877
Source identifiers:
169877
Deposit date:
2012-12-19

Terms of use


Views and Downloads






If you are the owner of this record, you can report an update to it here: Report update to this record

TO TOP